# SDR REXA2016102702086

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151057
- Condition: Corroded
- Location: Bs 1051-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L FROM BS 1051.30 TO 1088.20 IS CORRODED.  REPAIRED THE STRINGER IAW EA CRJ953-04897 REV IR.
